# SDR SWAA2022072721321

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A75014
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500B+2; BS 500B+6; BS 500B+14; BS 500B+18; BS 500C+2; BS 500C+6; BS 500C+10. / [01] REMOVED CORROSION IN FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL24 BS500A TO BS500D;MEASURE:L=.6;W=.6;D=0.027';MATERIAL LOSS:0.027';ORIGINAL MATERIAL:7075-T6 .040' TICKNESS;FOUND PRT TO BE OUT LIMITS;IAW SRM 53-30-53 AND 53-00-53-1A-2 PARAG. 4A(2) DETAIL D;[02] VERIFIED PARTIAL STEPS.;[03] LOCATED; FABRICATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT RBL24 BS 500A TO BS 500D;WITH MATERIAL BAC1496-444 7075-T6;LOT#1490548-1;IAW SRM 53-30-53;51-40-05;AND DWG#143A7500.OK TO TREAT AND PRIME.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO TREAT AND PRIME.;[05] TREATED AND PRIMED SIDEWALL SUPPORT AT RBL24 BS 500A TO BS 500D IAW SRM 51-20-01 AND SOPM 20-41-02.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
